Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Anixety anyone??

i am on Lexapro meds for my anxiety i have been for about a year they always helped till this last few month i feel it dosnt do a thing for me also i have gained 30 lbs on the medication has anyone else experinced this?

Answer Question
 
demonfairy23

Asked by demonfairy23 at 3:12 PM on Jun. 24, 2008 in Health

Level 1 (0 Credits)
Answers (7)
  • Please talk to your Dr. There is the possibility your body is used to the level you are getting, or it's throwing off your chemicals elswhere in your body causing you to gain weight. There are LOTS of meds for anxiety today. Suggest to your Dr. a new one.
    vbruno

    Answer by vbruno at 3:31 PM on Jun. 24, 2008

  • try this list

    Panic Disorder Medication - A to Z Drugs Index

    Here you'll find an alphabetical listing of prescription drugs or medications ... Drugs are listed by both generic and brand names. Anxiety Drugs - A (27) ...
    panicdisorder.about.com/od/drugatoz/Anxiety_Medications_A_to_Z_Drugs_
    vbruno

    Answer by vbruno at 3:32 PM on Jun. 24, 2008

  • HI! I TOTALLY UNDERSTAND YOU, I'VE BEEN DEALING WITH ANXIETY AND PANIC ATACKS FOR 3 YEARS, THE DOCTOR PUT ME IN PAXIL(PAROXETINE) I GOT 50 POUNDS WITH THIS MEDICATION, NOW IM TRYING TO LOOSE WEIGHT WITH HERBALIFE, I LOST 15 POUNDS BUT I STOPED TAKING THE TE FOR 2 WEEKS COUSE I GOT PANIC ATACKS AGAIN FOR THE CAFFEINE, I TAUGHT THAT I WAS RID OF THE PANIC ATTACKS. IM BACK WITH HERBALIFE BUT IN LOW DOSE AND EXERSICING 3 TIMES A WEEK.
    maruca92768

    Answer by maruca92768 at 4:00 PM on Jun. 24, 2008

  • i find prozac and daily exercise the best
    cameron536

    Answer by cameron536 at 4:02 PM on Jun. 24, 2008

  • BTW I WAS CHECKING YOUR PROFILE YOU'R SO YOUNG TO HAVE ANXIETY, I WENT TO LONG BEACH LAST WEEK TO A WEDDING, ALL MY FAMILY LIVES THERE.
    maruca92768

    Answer by maruca92768 at 4:04 PM on Jun. 24, 2008

  • You may need a change of meds as you can build up a resistance. I took anti-anxiety meds also ..and now I only take B-vitamins sublingual, Magnesium, and Vitamin C. They work wonders!!! Walking and Journaling every day can help so much too. take care!!
    MommasCooCoo

    Answer by MommasCooCoo at 4:58 PM on Jun. 24, 2008

  • I was on zoloft and every increase I'd get panic attacks. So I stopped ( decreased slowly)
    I have found that no caffine :( and cut out sugar 100% after 5 works for me! Plus if I fell tired I get more panicky. Also I take benadryl before I sleep if I'm staring to have an attacks 1-2 and I'm out in thirty minutes:)
    mine happen before bed. If you want to talk more totally call me!!! I never knew you had anxiety too!
    alm80

    Answer by alm80 at 6:17 PM on Jun. 24, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN